The sufficiency of maximum principle
Analyse des systèmes, Astérisque, no. 75-76 (1980), pp. 187-197.
@incollection{AST_1980__75-76__187_0,
     author = {Lojasiewicz (Jr), Stanislaw},
     title = {The sufficiency of maximum principle},
     booktitle = {Analyse des syst\`emes},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {75-76},
     year = {1980},
     zbl = {0459.49028},
     mrnumber = {581714},
     language = {en},
     url = {http://archive.numdam.org/item/AST_1980__75-76__187_0/}
}
TY  - CHAP
AU  - Lojasiewicz (Jr), Stanislaw
TI  - The sufficiency of maximum principle
BT  - Analyse des systèmes
AU  - Collectif
T3  - Astérisque
PY  - 1980
DA  - 1980///
IS  - 75-76
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_1980__75-76__187_0/
UR  - https://zbmath.org/?q=an%3A0459.49028
UR  - https://www.ams.org/mathscinet-getitem?mr=581714
LA  - en
ID  - AST_1980__75-76__187_0
ER  - 
%0 Book Section
%A Lojasiewicz (Jr), Stanislaw
%T The sufficiency of maximum principle
%B Analyse des systèmes
%A Collectif
%S Astérisque
%D 1980
%N 75-76
%I Société mathématique de France
%G en
%F AST_1980__75-76__187_0
Lojasiewicz (Jr), Stanislaw. The sufficiency of maximum principle, in Analyse des systèmes, Astérisque, no. 75-76 (1980), pp. 187-197. http://archive.numdam.org/item/AST_1980__75-76__187_0/

[1] V. Blagodatskih. - Sufficient conditions of optimality for differential inclusions. Izvestija, Vol.8, 3 (1974), pp.621-629. | DOI | Zbl

[2] H.Hermes. - Attainable sets and generalised geodesic spheres. J. Diff. Eq. 3 (1967), pp.256-276. | DOI | MR | Zbl

[3] A. Plis. - Accessible sets in control theory. Int. Conf. on Diff. Eq. Academic Press (1975), pp. 646-650. | MR | Zbl

[4] A. Plis. - Uniqueness of optimal trajectories for nonlinear control problems. Ann. Pol. Math. XXIX 4(1975), pp.397-401. | DOI | EuDML | MR | Zbl

[5] T. Wazewski. - On an optimal control problem. Proceedings of the Conf. on Diff. Eq. held in Prague in Sept. 1962, pp. 229-242. | EuDML | MR | Zbl

[6] Convexity. Proc. of Symp. in Pure Math. Vol. VII (1963), p.160.